# SDR AALA202404221234

- Difficulty date: April 10, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 12,491 hours, 3,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: R1 Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RED PULL HANDLE DETACHED. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26C84152002.
